A switching controller design via sum-of-squares approach for a class of polynomial T-S fuzzy model

Shun Hung Chen, Jyh-Chin Juang

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

This paper presents a switch methodology together with a sum of squares (SOS) techniques to synthesize a nonlinear controller for a polynomial Takagi-Sugeno (T-S) fuzzy model. A polynomial T-S fuzzy model adopts a polynomial representation of the nonlinear dynamics in its consequent part, which make it less susceptible to linearization errors. With respect to polynomial T-S fuzzy models, a fuzzy switching control mechanism instead of fuzzy blending mechanism is developed to provide stability and performance. The switching control mechanism is synthesized by using the SOS technique which is capable of rendering an estimate of the region of convergence and, accordingly, leading to the partitioning of the fuzzy model. Computer simulations for two representative nonlinear systems are provided to demonstrate the effectiveness and robustness of the proposed nonlinear fuzzy control.

Original languageEnglish
Pages (from-to)4363-4376
Number of pages14
JournalInternational Journal of Innovative Computing, Information and Control
Volume7
Issue number7 B
Publication statusPublished - 2011 Jul 1

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Information Systems
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A switching controller design via sum-of-squares approach for a class of polynomial T-S fuzzy model'. Together they form a unique fingerprint.

Cite this